# SDR PCAA0212144

- Difficulty date: December 8, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 23,197 hours, 25,440 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ITH- FLIGHT 3729 FLIGHT ATTENDANT REPORTED THAT WITH THE BLEEDS ON A BURNING SMELL WAS PRESENT AND CABIN WAS VERY HOT WITH TEMPERATURE GAUGE IN COCKPIT IN MIDDLE OF GREEN.  MAINTENANCE INSPECTED ACM, PACK AND TRIM VALVES, INSPECTED BLEEDS FOR LEAKS, NONE NOTED.  GROUND RAN WITH CREW WITH APU AND ENGINE BLEEDS ON.  SYSTEM OPERATED NORMAL.  SUSPECT CONDENSER MIXER FROZEN UP IN FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
